# SDR UPS202965

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Tefore Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND DELAMINATION AT THE INBOARD AFT CORNER OF THE RIGHT WING INBOARD FORE FLAP.  MAINTENANCE REMOVED THE DAMAGED AREA AND REPAIRED PER SRM 51-40-6.
